Trigonometrische Reihen über multiplikativen Zahlenmengen.

Dieter Wolke; Lutz Lucht

Mathematische Zeitschrift (1976)

  • Volume: 149, page 155-168
  • ISSN: 0025-5874; 1432-1823

How to cite


Wolke, Dieter, and Lucht, Lutz. "Trigonometrische Reihen über multiplikativen Zahlenmengen.." Mathematische Zeitschrift 149 (1976): 155-168. <>.

author = {Wolke, Dieter, Lucht, Lutz},
journal = {Mathematische Zeitschrift},
pages = {155-168},
title = {Trigonometrische Reihen über multiplikativen Zahlenmengen.},
url = {},
volume = {149},
year = {1976},

AU - Wolke, Dieter
AU - Lucht, Lutz
TI - Trigonometrische Reihen über multiplikativen Zahlenmengen.
JO - Mathematische Zeitschrift
PY - 1976
VL - 149
SP - 155
EP - 168
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.